A note on the weakly convex and convex domination numbers of a torus - Publikacja - MOST Wiedzy

Wyszukiwarka

A note on the weakly convex and convex domination numbers of a torus

Abstrakt

Cytowania

2
CrossRef
4
Web of Science
3
Scopus

Joanna Raczek, Magdalena Lemańska. (2010). A note on the weakly convex and convex domination numbers of a torus, 158(15), 1708-1713. https://doi.org/10.1016/j.dam.2010.06.001

Autorzy

Informacje szczegółowe

Opublikowano w:
Discrete Applied Mathematics nr 158, wydanie 15, strony 1708 - 1713,
ISSN: 0166218X
ISSN:
0166218X
Rok wydania:
2010

wyświetlono 0 razy

Meta Tagi